# SDR IPXA09656861

- Difficulty date: July 17, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- Aircraft time: 35,912 hours, 11,069 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Stiffener
- Part number: 111T200811
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO COMPT STA 785.9 WING CENTER SECTION FRONT SPAR STIFFENER FOUND CRACK AT LBL 32.94 WL 194, CRACK LENGTH 1.125 INCH.  FWD CARGO COMPT STA 785.9 WING CENTER SECTION FRONT SPAR AT LBL 32.94 STIFFENER REPAIRED PER HX RS R57-10-36376 REV A.  THIS REPAIR CLASSIFIED AS MAJOR REPAIR WITH MATERIAL BAC1518-749-2024T3511 AS NEW REPLACEMENT SECTION STIFFENER, 2024T351-0.250IN & 2024T3-0.100IN AS REPAIR STRAPS REPAIR LENGTH 15 INCHES REF UPS EO B767-5710-34369-A.
